# SDR QXEA2009120401019

- Difficulty date: November 30, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 3,723 hours, 4,275 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER  DROPPING LANDING GEAR 3 GREEN LANDING GEAR LIGHTS ILLUMINATED BUT THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  LANDING UNEVENTFUL. REPLACED NG DRCL PROX SENSOR IAW AMM TASKS 32-61-06-000-802 AND 32-61-06-400-801, ALL CHECKS GOOD, NO DEFECTS NOTED.
